Correcting for biases when estimating production functions: an illusion of the laws of algebra?
Jesus Felipe (),
Rana Hasan and
John McCombie
Cambridge Journal of Economics, 2008, vol. 32, issue 3, 441-459
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://hdl.handle.net/10.1093/cje/bem043 (application/pdf)
Access to full text is restricted to subscribers.
Related works:
Working Paper: CORRECTING FOR BIASES WHEN ESTIMATING PRODUCTION FUNCTIONS: AN ILLUSION OF THE LAWS OF ALGEBRA? (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:32:y:2008:i:3:p:441-459
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Cambridge Journal of Economics is currently edited by Jacqui Lagrue
More articles in Cambridge Journal of Economics from Cambridge Political Economy Society Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().